Algebraic and spectral properties of dual Toeplitz operators

Karel Stroethoff, Dechao Zheng

Research output: Contribution to journalArticlepeer-review

45 Scopus citations

Abstract

Dual Toeplitz operators on the orthogonal complement of the Bergman space are defined to be multiplication operators followed by projection onto the orthogonal complement. In this paper we study algebraic and spectral properties of dual Toeplitz operators.

Original languageEnglish
Pages (from-to)2495-2520
Number of pages26
JournalTransactions of the American Mathematical Society
Volume354
Issue number6
DOIs
StatePublished - 2002

Fingerprint

Dive into the research topics of 'Algebraic and spectral properties of dual Toeplitz operators'. Together they form a unique fingerprint.

Cite this